On some generalizations of Boolean algebras

Płonka, Jerzy: On some generalizations of Boolean algebras. Acta scientiarum mathematicarum, (51) 3-4. pp. 335-341. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_003_004_335-341.pdf
Hozzáférés joga: Campus

Download (864kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
Page Range: pp. 335-341
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 341. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15146

Actions (login required)

View Item View Item